Related Questions

I have had abnormal vaginal bleeding for 13 days straight after having normal 4-5 day cycles while on the birth control pill for 15 years. Concerned.

Breakthrough bleed. Breakthrough bleeding (bleeding at the wrong time) is very normal on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. Read more...

Excessive vaginal bleeding after stopping birth control?

May be normal. It is not clear what you mean by excessive vaginal bleeding - but it is quite common for the periods yo be heavier after stopping the pill than what you were experiencing while on the pill. Read more...

Will double dose of birth control stop vaginal bleeding?

Depends. It depends on the cause of the bleeding, the type of birth control pill and the individual's responsiveness to the hormones in the medication. Read more...
Not likely ! Each tablet has a proportion of estrogen to progesterone. By taking a double dose you are still taking the same balance. Finding the cause of bleeding by ultrasound, examination or endometrial sampling is a better strategy. Pregnancy always need to be ruled out. Talk to your caregiver. Read more...

On birth control but have still had abnormal vaginal bleeding for 10 months. Pap clear. Also have bloating, nausea and loss of appetite. What's wrong?

Menstrual cycles. It may be common have irregular cycles on birth control pills if you are very athletic, gain or lose weight, or have an eating disorder. You may also have a polyp on the cervix or inside the uterus that causes the bleeding. I would see your doctor if you notice that it continues to be irregular. Read more...

I am experiencing light spotting/abnormal vaginal bleeding one week after menstrual period. I am on birth control. Noticed after having intercourse.

Breakthrough bleed. Breakthrough bleeding (bleeding at the wrong time) is very normal on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. Read more...
You could have some . A small polyp or cervical erosion (changes which can occur on OC) ,so that as the thrust of the penis making contact with the cervix , it causes bleeding. Read more...

I recently started my birth control shot on December 11th. For the last three weeks I have experienced vaginal bleeding. Not a flow. I need advice.

Unpredictable. The bleeding patterns with depoprovera are unpredictable. You are right that for some in takes the period away. For others it causes irregular bleeding. There is no "normal" for Depo-Provera users. The longer you are on it the higher the chance of no periods. The Mirena (levonorgestrel) iud may be a better option for you if you want to avoid pregnancy and stop having periods. Read more...